# SDR ERAA20130037

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,151 hours, 38,901 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 841005
- Part serial: 288
- Condition: Defective
- Location: Landing Gear
- Part time: 1,956 hours, 2,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE RED GEAR UNSAFE LIGHT ON AFTER GEAR EXTENSION.  PERFORMED MANUAL GEAR EXTENSION PER CHECKLIST.  NO CHANGE IN LIGHTS, DOOR LIGHTS DID NOT COME ON.  AFTER A MOMENT THE GREEN LIGHT AND DOOR LIGHT STARTED TO CYCLE WITH THE RED LIGHTS THEN STAYED ON STEADY GREEN DOORS OPEN.  THE THREE LIGHTS IN THE EXTENSION PANEL ALWAYS INDICATED DOWN AND LOCKED.  INSPECTED NOSE GEAR PROXIMITY SENSORS.  REMOVED AND REPLACED PSEU CONTROL UNIT IAW DHC 8-MAINTENANCE MANUAL 32-61-50.  SELF TEST CHECKS GOOD AND GEAR SWINGS OPS CHECKED GOOD.
